# SDR QXEA0101490

- Difficulty date: September 4, 2001
- Submitted: September 11, 2001
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 9,868 hours, 13,869 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plate
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - BOTTOM METAL PIECE IN AFT HOT SECTION OF NACELLE HAS HOLE CHAFE THROUGH JUST BELOW LEFT-HAND BOTTOM NACELLE BOTTOM STRUT. REPAIRED IAW DAHS-8 SRM 51-40-00 AND SRM 51-40-11.
